Centre for Mathematics and Applications (CMA)
Centro de Matemática e Aplicações

Publications Actions
Publications at Authenticus Institutional Profile

An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports. 

Publications displayed at an Authenticus institutional profile depend on two parameters:

  • Researchers team associated with the institution per year. 
  • Publications source type. 

We define 3 types of publication sources:

  • Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team. 
  • All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team. 
  • Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed. 
External   Internal

Update Citation

No data about last update.
Rules:
 This actions updates publications citations of every team member.
 Only validated by team members publications are included.
 Only the current year team is included in this action.>
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a month!

Update PrePrints

No data about last update.
Rules:
 This actions updates all pre print publications of the group/institution.
 Only validated by current year team members publications are included.
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a day!

Publications Count: 2212

105 Team Members
Filters -> Year: 2025
2061
TITLE: Non-manipulability in Walrasian cost games  Full Text
AUTHORS: Faias, M ; Moreno Garcia, E; Pascoa, MR ;
PUBLISHED: 2002, SOURCE: Review of Economic Design, VOLUME: 7, ISSUE: 1, PAGES: 93-104
INDEXED IN: Scopus CrossRef
2062
TITLE: Normal semigroups of endomorphisms of proper independence algebras are idempotent generated
AUTHORS: Araujo, J ;
PUBLISHED: 2002, SOURCE: PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, VOLUME: 45, ISSUE: 1, PAGES: 205-217
INDEXED IN: Scopus WOS
2063
TITLE: NORMAL SEMIGROUPS OF ENDOMORPHISMS OF PROPER INDEPENDENCE ALGEBRAS ARE IDEMPOTENT GENERATED
AUTHORS: João Araújo ;
PUBLISHED: 2002, SOURCE: Proceedings of the Edinburgh Mathematical Society, VOLUME: 45, ISSUE: 1, PAGES: 205-217
INDEXED IN: CrossRef: 9
2064
TITLE: On idempotent generated semigroups  Full Text
AUTHORS: Araujo, J ;
PUBLISHED: 2002, SOURCE: SEMIGROUP FORUM, VOLUME: 65, ISSUE: 1, PAGES: 138-140
INDEXED IN: Scopus WOS CrossRef: 2
2065
TITLE: On the determinants of population structure in antigenically diverse pathogens
AUTHORS: Gomes, MGM ; Medley, GF; Nokes, DJ;
PUBLISHED: 2002, SOURCE: PROCEEDINGS OF THE ROYAL SOCIETY B-BIOLOGICAL SCIENCES, VOLUME: 269, ISSUE: 1488, PAGES: 227-233
INDEXED IN: Scopus WOS CrossRef: 65
2066
TITLE: One-sided invertibility of binomial functional operators with a shift on rearrangement-invariant spaces  Full Text
AUTHORS: Oleksiy Karlovych ; Karlovich, YI;
PUBLISHED: 2002, SOURCE: INTEGRAL EQUATIONS AND OPERATOR THEORY, VOLUME: 42, ISSUE: 2, PAGES: 201-228
INDEXED IN: Scopus WOS CrossRef: 8
2067
TITLE: Preconditioned spectral gradient method  Full Text
AUTHORS: Luengo, F; Raydan, M ; Glunt, W; Hayden, TL;
PUBLISHED: 2002, SOURCE: Numerical Algorithms, VOLUME: 30, ISSUE: 3-4, PAGES: 241-258
INDEXED IN: Scopus CrossRef: 14
2068
TITLE: PRESENTATIONS FOR SOME MONOIDS OF PARTIAL TRANSFORMATIONS ON A FINITE CHAIN: A SURVEY
AUTHORS: Vítor H. Fernandes ;
PUBLISHED: 2002, SOURCE: Semigroups, Algorithms, Automata and Languages
INDEXED IN: CrossRef: 20
2069
TITLE: Primal and polar approach for computing the symmetric diagonally dominant projection  Full Text
AUTHORS: Raydan, M ; Tarazaga, P;
PUBLISHED: 2002, SOURCE: Numerical Linear Algebra with Applications, VOLUME: 9, ISSUE: 5, PAGES: 333-345
INDEXED IN: Scopus CrossRef: 8
2070
TITLE: Real indeterminacy of equilibria and manipulability  Full Text
AUTHORS: Faias, M ; Moreno Garcia, E; Pascoa, MR ;
PUBLISHED: 2002, SOURCE: JOURNAL OF MATHEMATICAL ECONOMICS, VOLUME: 37, ISSUE: 4, PAGES: 325-340
INDEXED IN: Scopus WOS CrossRef: 6
2071
TITLE: Recursive calculation of time to ruin distributions
AUTHORS: Cardoso, RMR ; dos Reis, ADE ;
PUBLISHED: 2002, SOURCE: INSURANCE MATHEMATICS & ECONOMICS, VOLUME: 30, ISSUE: 2, PAGES: 219-230
INDEXED IN: Scopus WOS CrossRef Handle
2072
TITLE: Relaxed steepest descent and Cauchy-Barzilai-Borwein method  Full Text
AUTHORS: Raydan, M ; Svaiter, BF;
PUBLISHED: 2002, SOURCE: Computational Optimization and Applications, VOLUME: 21, ISSUE: 2, PAGES: 155-167
INDEXED IN: Scopus CrossRef: 109
2073
TITLE: Smooth and adaptive gradient method with retards  Full Text
AUTHORS: Lamotte, JL; Molina, B; Raydan, M ;
PUBLISHED: 2002, SOURCE: Mathematical and Computer Modelling, VOLUME: 36, ISSUE: 9-10, PAGES: 1161-1168
INDEXED IN: Scopus CrossRef: 5
2074
TITLE: Spectral variants of Krylov subspace methods  Full Text
AUTHORS: Molina, B; Raydan, M ;
PUBLISHED: 2002, SOURCE: Numerical Algorithms, VOLUME: 29, ISSUE: 1-3, PAGES: 197-208
INDEXED IN: Scopus CrossRef
2075
TITLE: Three-dimensional instability in flow over a backward-facing step
AUTHORS: Barkley, D; Gomes, MGM ; Henderson, RD;
PUBLISHED: 2002, SOURCE: JOURNAL OF FLUID MECHANICS, VOLUME: 473, ISSUE: 473, PAGES: 167-190
INDEXED IN: Scopus WOS CrossRef
2076
TITLE: Trophic niche overlap between flatfishes in a nursery area on the Portuguese coast  Full Text
AUTHORS: Cabral, HN ; Lopes, M ; Loeper, R;
PUBLISHED: 2002, SOURCE: SCIENTIA MARINA, VOLUME: 66, ISSUE: 3, PAGES: 293-300
INDEXED IN: Scopus WOS CrossRef: 53
2077
TITLE: A division theorem for the pseudovariety generated by semigroups of orientation preserving transformations on a finite chain  Full Text
AUTHORS: Vítor H. Fernandes ;
PUBLISHED: 2001, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 29, ISSUE: 1, PAGES: 451-456
INDEXED IN: Scopus WOS CrossRef: 4
2078
TITLE: Algorithm 813: SPG - Software for Convex-Constrained Optimization  Full Text
AUTHORS: Birgin, EG; Martínez, JM; Raydan, M ;
PUBLISHED: 2001, SOURCE: ACM Transactions on Mathematical Software, VOLUME: 27, ISSUE: 3, PAGES: 340-349
INDEXED IN: Scopus CrossRef: 186
2079
TITLE: Criteria for one-sided invertibility of a functional operator in rearrangement-invariant spaces of fundamental type
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 2001, SOURCE: MATHEMATISCHE NACHRICHTEN, VOLUME: 229, PAGES: 91-118
INDEXED IN: Scopus WOS
2080
TITLE: Document clustering and cluster topic extraction in multilingual corpora
AUTHORS: Silva, J ; Mexia, J ; Coelho, A ; Lopes, G ;
PUBLISHED: 2001, SOURCE: IEEE International Conference on Data Mining in 2001 IEEE INTERNATIONAL CONFERENCE ON DATA MINING, PROCEEDINGS, PAGES: 513-520
INDEXED IN: Scopus WOS CrossRef: 2

Results per Page: 20.
Page 104 of 111. Total results: 2212.